Number of the records: 1
Canonical extensions of lattices are more than perfect
Title Canonical extensions of lattices are more than perfect Author info Andrew P. K. Craig, Maria J. Gouveia, Miroslav Haviar Author Craig Andrew, P. K. Co-authors Gouveia Maria Joao Haviar Miroslav 1965- UMBFP10 - Katedra matematiky Source document Algebra Universalis. Vol. 83, no. 2 (2022), pp. [1-17]. - Basel : Springer Nature Switzerland AG, 2022 Database xpca - PUBLIKAČNÁ ČINNOSŤ URL Link na plný text Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici References PERIODIKÁ-Súborný záznam periodika article
Number of the records: 1